# SDR AMTA200400318

- Difficulty date: March 18, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pump Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LEFT HYDRAULIC QUANTITY EICAS MESSAGE FOLLOWED BY 'RSVR' ON OVERHEAD PANEL.  REPLACED LEFT ENGINE HYD PUMP CASE DRAIN LINE WITH SERVICEABLE PREFABRICATED HIGH PRESSURE HOSE PER GMM CH 3, P46.  NO LEAKS NOTED.  (M)
